Flatulence And Diarrhea When KB Is Late For Injection?

Yesterday, after I had menstruated, I didn’t immediately inject the blood pressure, I had to go back to the 4th on the 23rd. I just returned. Then my husband invited me to have sex 1 time, but until now how come I haven’t had menstruation? I’m confused, but my stomach is often bloated, but I check it because of the stomach acid said, I also have diarrhea.

1 Answer:

Hi Lihon,


Thank you for the question.

If you have sexual intercourse at a pause where you should have a family planning injection (between the 4th and the 23rd), or if the sexual intercourse is done within the first week after the late KB injection (the 23rd), then you are indeed at risk of becoming pregnant. Injecting contraception, as the name suggests, can only be effective in preventing pregnancy if injected periodically, it can be 4 weeks (on a 1 month injection KB), it can be 12 weeks (on a 3 month injection KB). Late KB injections can greatly reduce the effectiveness of family planning work so that it makes you more likely to get pregnant. After the injection of family planning again after this too late, injectable birth control takes about one week to be able to effectively prevent pregnancy again.


However, in addition to being pregnant, not menstruating, bloating, and diarrhea that you experience may also occur due to other causes, such as side effects of injectable birth control, side effects of drugs, dyspepsia, digestive infections, endometriosis, ovarian cysts, ectopic pregnancy, stress , fatigue, wine pregnancy, hormonal balance disorders, and so on.


If you have checked yourself into a doctor and given treatment, then you can live the treatment first according to your doctor's advice. Balance your doctor's advice with regular exercise, eat more regularly small portions, do not overdo eating and drinking that contain gas, adequate rest, don't stress out, and make sure you only eat and drink clean and well-processed. If after the doctor's treatment runs out your condition has not improved, we recommend that you consult your doctor or doctor of internal medicine. If it is suspected that you are pregnant, your doctor may refer you to an obstetrician for further treatment.


I hope this helps.

: by

Related Question

The Cause Of Talking To Himself And Often Daydreaming?

The Cause Of Talking To Himself And Often Daydreaming?

(1 year ago)

Hello. Good morning .. I want to ask the doctor about my kaka’s disease. He likes to daydream, like to talk alone, like to be sad, sad, laughing too, but if invited to chat, ...

Left-sided Chest Pain When Lying Or Eating?

Left-sided Chest Pain When Lying Or Eating?

(1 year ago)

Hello doctor, Every time when eating or lying, my left split chest will be a little pain. Is this a normal case if there is costochondritis...

Legs Difficult To Sit Cross-legged Position?

Legs Difficult To Sit Cross-legged Position?

(1 year ago)

afternoon....

Leave a Reply

Your email address will not be published. Required fields are marked *